# SDR ASOA20150416023C

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 33,545 hours, 19,214 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 1 PYLON FOWARD YOKE FITTING WAS FOUND CRACKED. MAINTENANCE REPLACED THE YOKE FITTING IAW STS EA 26-2014-063.
